American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 68 found      Go to page: 1 2 3

[31] Fu Cheng Hsiang. On the absolute summability of a Fourier series and its conjugate series . Proc. Amer. Math. Soc. 11 (1960) 32-38. MR 0111977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Fu Cheng Hsiang. On the Gibbs phenomenon for harmonic means . Proc. Amer. Math. Soc. 11 (1960) 284-290. MR 0111976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] O. P. Varshney. On the absolute harmonic summability of Fourier series . Proc. Amer. Math. Soc. 11 (1960) 588-595. MR 0119029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Charles Walmsley and Arthur S. G. Grant. The Fourier transform of $[c^{2k}+(x-x^{-1})^{2k}]^{-1}$ arising from study of tuned circuit spectra . Math. Comp. 14 (1960) 193-195. MR 0111987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] G. M. Petersen. Summability of a class of Fourier series . Proc. Amer. Math. Soc. 11 (1960) 994-998. MR 0120499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Paul Civin. Isometries of group algebras . Proc. Amer. Math. Soc. 11 (1960) 983-985. MR 0121668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Siobhan O’Shea. On a divergent trigonometrical series given by Steinhaus . Proc. Amer. Math. Soc. 10 (1959) 68-70. MR 0104097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Walter Rudin. Some theorems on Fourier coefficients . Proc. Amer. Math. Soc. 10 (1959) 855-859. MR 0116184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Richard R. Goldberg. Certain operators and Fourier transforms on $L\sp{2}$ . Proc. Amer. Math. Soc. 10 (1959) 385-390. MR 0105590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Shin-ichi Izumi. Two theorems concerning convergence of Fourier series . Proc. Amer. Math. Soc. 10 (1959) 744-754. MR 0108679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] O. P. Varshney. On the absolute harmonic summability of a series related to a Fourier series . Proc. Amer. Math. Soc. 10 (1959) 784-789. MR 0109275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] O. P. Varshney. On a sequence of Fourier coefficients . Proc. Amer. Math. Soc. 10 (1959) 790-795. MR 0109990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Irving Glicksberg. A remark on a theorem of Beurling and Helson . Proc. Amer. Math. Soc. 10 (1959) 587. MR 0121612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Edwin Hewitt and H. S. Zuckerman. Some theorems on lacunary Fourier series, with extensions to compact groups . Trans. Amer. Math. Soc. 93 (1959) 1-19. MR 0108685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Richard P. Gosselin. Some theorems on $L\sp{p}$ Fourier series . Trans. Amer. Math. Soc. 92 (1959) 291-301. MR 0111975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Mary Weiss. The law of the iterated logarithm for lacunary trigonometric series. . Trans. Amer. Math. Soc. 91 (1959) 444-469. MR 0108681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jacob Korevaar. Pansions and the theory of Fourier transforms . Trans. Amer. Math. Soc. 91 (1959) 53-101. MR 0104975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Mary Weiss. On Hardy-Littlewood series . Trans. Amer. Math. Soc. 91 (1959) 470-479. MR 0108682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] D. S. Greenstein. Derivative manifolds and Taylor series in the mean . Trans. Amer. Math. Soc. 90 (1959) 312-322. MR 0104103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] John Lamperti. A note on conjugate functions . Proc. Amer. Math. Soc. 10 (1959) 71-76. MR 0104096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Gustave Rabson. The existence of nonabsolutely convergent Fourier series on compact groups . Proc. Amer. Math. Soc. 10 (1959) 893-897. MR 0112052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] R. A. Kunze. An extension of a theorem of Mandelbrojt . Proc. Amer. Math. Soc. 9 (1958) 553-557. MR 0102703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] J. M. González-Fernández. Integrability of trigonometric series . Proc. Amer. Math. Soc. 9 (1958) 315-319. MR 0093681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] H. G. Eggleston. The Bohr spectrum of a bounded function . Proc. Amer. Math. Soc. 9 (1958) 328-332. MR 0096076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Sulaxana Kumari. On the nonconvergence of Fourier series . Proc. Amer. Math. Soc. 9 (1958) 293-299. MR 0096069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Richard P. Gosselin. On the divergence of Fourier series . Proc. Amer. Math. Soc. 9 (1958) 278-282. MR 0096068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Fu Cheng Hsiang. On Riesz summability of Fourier series . Proc. Amer. Math. Soc. 9 (1958) 37-44. MR 0096070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] P. C. Rath and R. Mohanty. On the convergence and summability of a series associated with the derived Fourier series . Proc. Amer. Math. Soc. 9 (1958) 11-17. MR 0096071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] P. L. Sharma. On the harmonic summability of double Fourier series . Proc. Amer. Math. Soc. 9 (1958) 979-986. MR 0104968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] R. E. Edwards. Bounded functions and Fourier transforms . Proc. Amer. Math. Soc. 9 (1958) 440-446. MR 0100203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 68 found      Go to page: 1 2 3